# SDR AALA201809179076

- Difficulty date: September 13, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 34,203 hours, 13,219 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXIT DOOR DAMPER PRESSURE WAS LOW.  MAINTENANCE SERVICED THE L2 EMERGENCY EXIT DOOR DAMPER TO PROPER PRESSURE IAW AMM 52-22-00. NO LEAKS NOTED.
